Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 194, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2011, 11:53 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2011, 11:53 AM CDT (16:53 UTC)
- Expired
- Apr 25, 2011, 12:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 16:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694 WUUS54 KTSA 251653 SVRTSA ARC033-047-131-251745- /O.NEW.KTSA.SV.W.0194.110425T1653Z-110425T1745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1153 AM CDT MON APR 25 2011 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS WESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 1245 PM CDT * AT 1152 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BARLING... MOVING NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LAVACA...BLOOMER...ALMA...CHARLESTON...DYER...BRANCH...MULBERRY AND FERN. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 4 AND 28. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3519 9442 3543 9444 3566 9398 3532 9389 TIME...MOT...LOC 1653Z 246DEG 26KT 3535 9429 $$
1 follow-up statement
635 WWUS54 KTSA 251710 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1210 PM CDT MON APR 25 2011 ARC033-047-131-251745- /O.CON.KTSA.SV.W.0194.000000T0000Z-110425T1745Z/ SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR- 1210 PM CDT MON APR 25 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR WESTERN FRANKLIN...SOUTHEASTERN CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES... AT 1206 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAVACA... MOVING NORTHEAST AT 30 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...URSULA... CHARLESTON...DYER...VESTA...BRANCH...MULBERRY...PLEASANT HILL... PINEY...PETER PENDER...CECIL...TONEY...FERN AND LONELM. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 8 AND 28. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. && LAT...LON 3522 9430 3550 9431 3566 9398 3532 9389 TIME...MOT...LOC 1710Z 246DEG 26KT 3540 9415 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:48 AM CDT, 5 minutes earlier.
Area forecast discussion, Apr 25, 11:48 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 AM CDT MON APR 25 2011
.UPDATE...
FORECAST WAS UPDATED TO INSERT TORNADO WATCH AND TO TWEAK POPS A
BIT BASED ON LATEST TRENDS. SEE DISCUSSION BELOW.
&&
.DISCUSSION...
CURRENT SURFACE ANALYSIS HAS A SURFACE LOW OVER I-35 IN SOUTH
CENTRAL OK NEAR THE RED RIVER. A WARM FRONT EXTENDS NE FROM THE
LOW TO JUST SOUTH OF THE I-40 CORRIDOR AND THEN BENDS BACK TO THE
SOUTHEAST INTO SW AR...WHERE OUTFLOW FROM AN EARLY MORNING MCS IS
HOLDING BACK NORTHWARD MOVEMENT OF THE FRONT. STORMS ARE FORMING
ALONG AND NORTH OF THE FRONT FROM NEAR OKMULGEE INTO NW ARK. THESE
STORMS ARE TRAINING OVER AREAS THAT ARE SATURATED...AND WHERE
RIVERS AND STREAMS ARE AT RECORD LEVELS.
ALONG AND SOUTH OF THE WARM FRONT...CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SUPERCELLS AND TORNADOES...WITH UPPER 60S TO
NEAR 70 DEWPOINTS NOW NORTH OF THE RED RIVER. WITH STORMS ALREADY
INCREASING IN COVERAGE...A TORNADO WATCH WAS NEEDED FOR MUCH OF SE
OK AND W CNTRL AR.
PRECIP COVERAGE WILL BE SLIGHTLY LESS TO THE NORTHWEST OF THE MAIN
LINE OF CONVECTION...SO POPS WERE TRENDED DOWN SLIGHTLY MAINLY TO
THE WEST AND NORTH OF TULSA.
LACY
&&
.PREV DISCUSSION... /ISSUED 605 AM CDT MON APR 25 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
IFR TO MVFR CONDITIONS WILL BE COMMON ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH THE VALID PERIOD. ALL AREA
TAF SITES HAVE THE POTENTIAL TO BE AFFECTED BY THUNDERSTORMS
INTO THIS EVENING AS A FRONTAL BOUNDARY WAFFLES BACK AND FORTH
ACROSS THE AREA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE
PLAINS.
PREV DISCUSSION... /ISSUED 400 AM CDT MON APR 25 2011/
DISCUSSION...
CONVECTION CONTINUES TO BLOSSOM OVER THE PAST HOUR IN VICINITY OF
AN ELEVATED FRONTAL ZONE LIFTING NORTHWARD ACROSS NORTHEAST
OKLAHOMA. ELEVATED INSTABILITIES WILL CONTINUE TO SUPPORT A RISK
OF LARGE HAIL...WHILE PERIODS OF HEAVY RAIN WILL CONTINUE AND ONLY
WORSEN ANY ONGOING FLOODING. THE FLASH FLOOD WATCH HAS BEEN
EXPANDED ALONG THE AXIS OF OBSERVED HEAVIEST RAINS GIVEN THE
EXPECTED COVERAGE OF THUNDERSTORMS TODAY. THE EXPECTED SCENARIO IS
FOR STORMS TO CONTINUE TO INCREASE IN COVERAGE THIS
MORNING...PRIMARILY OVER THE NORTHERN HALF OF THE FORECAST AREA
WHILE STORMS ONGOING ACROSS NORTHEAST TEXAS SPREAD INTO SOUTHERN
AREA. THE SURFACE WARM FRONT WILL ATTEMPT TO WORK NORTHWARD LATER
THIS MORNING AS STRONG FORCING OVERSPREADS THE REGION AND THE
LOCATION OF THIS FRONTAL ZONE WILL BE KEY IN MARKING THE AREAS
MOST LIKELY FOR SIGNIFICANT SEVERE WEATHER. EXPECTATIONS ARE THAT
FRONT WILL STRUGGLE TO MAKE IT FURTHER THAN THE INTERSTATE 44
CORRIDOR...WITH THE TERRAIN OF NORTHWEST ARKANSAS ALSO CAUSING
ISSUES IN DEFINING THE FRONTAL ZONE. LOCATIONS SOUTHEAST OF THE
WARM FRONT WILL ATTAIN HIGHER INSTABILITIES AND PROVIDE A CORRIDOR
FOR SUPERCELLS ORIGINATING OVER NORTH TEXAS LATER THIS MORNING.
ONCE THESE STORMS DEVELOP AND SPREAD NORTHEASTWARD THEY WILL
PRODUCE ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES. IN
ADDITION...LOCATIONS THAT ARE EXPERIENCING SEVERE FLOODING WILL BE
PRONE TO A RAPID ONSET OF WORSENING CONDITIONS AS THE HEAVIER
RAINS DEVELOP.
THE COLD FRONT WITH THIS WAVE WILL PASS THROUGH THE AREA BY MID
EVENING ENDING THE SEVERE WEATHER THREAT. THIS FRONT WILL MAKE A
PUSH INTO NORTH TEXAS BEFORE STALLING...AND WORKING NORTHWARD ON
TUESDAY AS ANOTHER STRONG WAVE MOVES INTO THE PLAINS. HOW FAR
NORTH THE WARM FRONT MAKES IT ON TUESDAY WILL MARK THE NORTHERN
PERIPHERY OF THE DEVELOPING WEATHER EVENT WHICH WILL COMMENCE
TUESDAY EVENING...AND SPREAD EASTWARD TUESDAY NIGHT AND WEDNESDAY.
THIS EVENT HAS POTENTIAL TO PRODUCE EXTREMELY VIOLENT
WEATHER...AND WHILE THE WORST WILL BE EAST AND SOUTH OF OUR
FORECAST AREA...INTERESTS ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS SHOULD MONITOR THIS FORECAST CAREFULLY.
SEASONABLY COOL WEATHER EXPECTED WEDNESDAY WITH WARMER AND DRY
WEATHER THURSDAY AND FRIDAY. THE NEXT FRONT ARRIVES SATURDAY AND
SATURDAY NIGHT WITH A CHANCE OF STORMS...AND LIKELY A SEVERE
WEATHER RISK PENDING THE DEGREE OF MOISTURE RETURN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 50 68 49 / 80 30 10 50
FSM 77 56 74 55 / 100 50 10 70
MLC 78 54 72 51 / 80 30 10 60
BVO 68 48 66 45 / 80 30 10 50
FYV 74 52 68 49 / 100 50 10 60
BYV 73 52 67 48 / 100 50 10 60
MKO 75 52 69 51 / 90 30 10 70
MIO 71 50 66 46 / 90 50 10 40
F10 75 51 69 50 / 70 30 10 60
HHW 80 57 78 54 / 80 30 20 60
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...30Hazardous weather outlook, Apr 25, 5:15 AM CDT, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 515 AM CDT MON APR 25 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 AM CDT MON APR 25 2011 ...SIGNIFICANT SEVERE WEATHER...FLASH FLOODING AND RIVER FLOODING TO CONTINUE TODAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...EARLY AFTERNOON. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING AND AGAIN BY EARLY AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED ELEVATED THUNDERSTORMS CONTINUE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING NORTH OF FRONTAL BOUNDARY THAT IS ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. THIS ACTIVITY IS EXPECTED TO PERSIST THROUGH THE MORNING HOURS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED ACROSS EXTREME SOUTHEAST OKLAHOMA AND SHOULD EXIT THE AREA EARLY THIS MORNING. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING AND EARLY AFTERNOON ACROSS NORTHEAST TEXAS AND MOVE INTO SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS AS A MID-LEVEL SHORTWAVE MOVES OUT OF THE ROCKIES AND INTO THE PLAINS. AS THE MID-LEVEL SHORTWAVE MOVES INTO THE PLAINS THIS MORNING...THE SURFACE FRONTAL BOUNDARY WILL MOVE BACK TO THE NORTH AS A WARM FRONT ALLOWING THE AIRMASS ACROSS SOUTHEASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS TO BECOME INCREASINGLY UNSTABLE. WITH MORE THAN ADEQUATE LOW LEVEL WIND SHEAR...THE STORMS ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS WILL BECOME SUPER CELLS WITH THE POTENTIAL TO PRODUCE TORNADOES...LARGE HAIL AND DAMAGING WINDS. MEANWHILE...NORTH OF THE FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...THE STORMS WILL BE MORE ELEVATED IN NATURE WITH LARGE HAIL THE MAIN CONCERN. THE STORMS SHOULD EXIT THE AREA BY MIDNIGHT AS THE MID-LEVEL SHORTWAVE AND ASSOCIATED SURFACE FRONT MOVE SOUTH AND EAST OF THE AREA. HEAVY RAIN AND FLOODING WILL CONTINUE TO BE MAJOR CONCERN ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS SEVERAL DAYS OF HEAVY RAINS HAS LEFT THE GROUND SATURATED. THE LOCATIONS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THAT ARE ALREADY SEEING SERIOUS FLOODING CONDITIONS COULD RECEIVE ANOTHER 2 TO 4 INCHES OF RAIN THROUGH TONIGHT WHICH WILL AGGRAVATE AN ALREADY DANGEROUS SITUATION. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...HIGH WIND POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONT THAT HAS BEEN PLAGUING THE AREA FOR THE LAST FEW DAYS WILL MOVE BACK NORTH INTO SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS AS A WARM FRONT ON TUESDAY. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS TUESDAY AFTERNOON/EVENING AS ANOTHER MID-LEVEL SHORTWAVE MOVES ACROSS THE REGION. TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE. THE THREAT FOR THUNDERSTORMS IS EXPECTED TO END WEDNESDAY MORNING AS THE MID-LEVEL SHORTWAVE PUSHES OFF TO THE EAST. HEAVY RAIN AND FLOODING WILL CONTINUE TO BE A CONCERN ON TUESDAY AS SOME LOCATIONS ACROSS SOUTHEAST OKLAHOMA COULD SEE 1 TO 2 INCHES OF RAIN. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR MAJOR FLOODING AND SEVERAL ROUNDS OF SEVERE WEATHER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 25, 11:02 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT MON APR 25 2011
ARZ019-029-OKZ072-076-251630-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1102 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN LE FLORE
AT 1102 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
PANAMA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...MULDROW...ROLAND...
MOFFETT...SHADY POINT...CAMERON...MILTON...PANAMA...BOKOSHE...ROCK
ISLAND...SPIRO...POCOLA...SCULLYVILLE...BRADEN...COWLINGTON...
ARKOMA...MILL CREEK...FORT SMITH...HACKETT...BARLING...JENSON...
EXCELSIOR...BONANZA...JENNY LIND...RYE HILL AND DORA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3525 9420 3502 9475 3517 9490 3521 9486
3522 9481 3525 9482 3554 9448
TIME...MOT...LOC 1602Z 226DEG 36KT 3526 9464Local storm report, Apr 25, 11:20 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1120 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM HAIL MUSKOGEE 35.75N 95.37W
04/25/2011 E0.75 INCH MUSKOGEE OK TRAINED SPOTTER
&&
SFPLocal storm report, Apr 25, 11:26 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1126 AM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM HAIL ARKOMA 35.35N 94.44W
04/25/2011 E0.75 INCH LE FLORE OK EMERGENCY MNGR
&&
SFPSpecial weather statement, Apr 25, 11:26 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1126 AM CDT MON APR 25 2011
ARZ019-029-OKZ072-076-251700-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
1126 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 1126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRADEN...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...MOFFETT...ROCK ISLAND...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...ARKOMA...MILL CREEK...CONCORD...FORT SMITH...
BARLING...LAVACA...JENSON...BONANZA...JENNY LIND...RYE HILL...CENTRAL
CITY...VAN BUREN...ALMA...KIBLER...SHIBLEY AND FURRY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3556 9419 3531 9417 3511 9459 3531 9465
TIME...MOT...LOC 1626Z 239DEG 19KT 3527 9449Special weather statement, Apr 25, 11:38 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1138 AM CDT MON APR 25 2011
OKZ065-066-070-071-251715-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1138 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
AT 1138 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES WEST OF PIERCE TO WELEETKA TO 15 MILES
SOUTHWEST OF WELEETKA...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WILSON...WELEETKA...
CLEARVIEW...PHAROAH...HENRYETTA...BRYANT...DEWAR...HOFFMAN...
GRAYSON...SCHULTER...MORRIS...ERAM...CHECOTAH...STIDHAM...ONAPA...
PIERCE...HITCHITA...RENTIESVILLE...COUNCIL HILL...OKTAHA...
WAINWRIGHT...BOYNTON AND SUMMIT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3558 9617 3570 9538 3538 9553 3524 9598
3529 9599 3529 9635 3529 9636
TIME...MOT...LOC 1638Z 225DEG 23KT 3542 9577 3532 9613
3519 9633Special weather statement, Apr 25, 11:39 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1139 AM CDT MON APR 25 2011
OKZ049-076-251730-
LE FLORE OK-PUSHMATAHA OK-
1139 AM CDT MON APR 25 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE AND NORTHEASTERN PUSHMATAHA
AT 1139 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST
OF HONOBIA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR...MUSE...
WHITESBORO AND HONOBIA.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3434 9529 3477 9495 3461 9455 3450 9469
3451 9504 3425 9503 3424 9504 3424 9509
TIME...MOT...LOC 1639Z 217DEG 31KT 3435 9507The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:22 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 38 min |
| Apr 24, 7:43 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 27 min |
| Apr 24, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 36 min |
| Apr 24, 7:55 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 24, 9:06 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 4 days |
| Apr 24, 9:18 PM CDT | River Flood Warning | TSA | Crawford | 13 hr |
| Apr 24, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 35 min |
| Apr 25, 12:54 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Apr 25, 1:55 AM CDT | Areal Flood Warning | TSA | Madison, Washington | 6 hr |
| Apr 25, 1:57 AM CDT | Flash Flood Warning | TSA | Benton, Carroll | 6 hr |
| Apr 25, 6:35 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 25 min |
| Apr 25, 8:04 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 8 hr |
| Apr 25, 10:38 AM CDT | Special Weather Statement | TSA | Crawford | 37 min |
| Apr 25, 10:43 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 27 min |
| Apr 25, 10:49 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Apr 25, 11:02 AM CDT | Special Weather Statement | TSA | Sebastian | 28 min |
| Apr 25, 11:26 AM CDT | Special Weather Statement | TSA | Sebastian | 34 min |
| Apr 25, 11:50 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| Apr 25, 12:21 PM CDT | River Flood Warning | TSA | Crawford | 33 hr |
| Apr 25, 12:41 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 40 min |
| Apr 25, 1:05 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Apr 25, 1:20 PM CDT | Special Weather Statement | TSA | Carroll, Madison | 55 min |
| Apr 25, 1:50 PM CDT | Special Weather Statement | TSA | Washington | 40 min |
| Apr 25, 2:08 PM CDT | Severe Thunderstorm Warning | TSA | Franklin, Sebastian | 39 min |
| Apr 25, 2:50 PM CDT | Special Weather Statement | TSA | Crawford, Washington | 25 min |
| Apr 25, 2:58 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 47 min |
| Apr 25, 3:21 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 24 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Franklin, Madison | 38 min |
| Apr 25, 4:12 PM CDT | Special Weather Statement | TSA | Crawford, Sebastian | 33 min |
| Apr 25, 5:56 PM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Sebastian | 18 hr |
| Apr 25, 6:57 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Madison, Washington | 17 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.